کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471515 1519437 2018 8 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
The transition speed of reaction-diffusion problems with Robin and free boundary conditions
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
The transition speed of reaction-diffusion problems with Robin and free boundary conditions
چکیده انگلیسی
In Liu and Lou (2015), the authors considered the reaction-diffusion equation ut=uxx+f(u) with Robin and free boundary conditions. For the initial data σϕ, there exists σ∗>0 such that spreading happens when σ>σ∗ and vanishing happens when σ<σ∗. In the transition case that σ=σ∗, the solution u(t,x) converges to the ground state with a suitable shift: V(⋅−ξ(t)), and ξ(t) tends to a finite number (Case 1) or to ∞ (Case 2) as t→∞. For both cases, the right free boundary h(t) always propagate to infinity. In this paper, we will discuss the expanding speed of h(t) of these two cases. Actually, h(t)=1−f′(0)lnt+O(1) in Case 1 and h(t)=32−f′(0)lnt+O(1) in Case 2.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 76, February 2018, Pages 135-141
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت